Almost sure versions of the Darling-Erdös theorem
István Berkes and
Michel Weber
Statistics & Probability Letters, 2006, vol. 76, issue 3, 280-290
Abstract:
We prove a.s. limit theorems corresponding to the classical Darling-Erdös theorem for the maxima of normalized partial sums of i.i.d. random variables. Our results yield the analogue of the a.s. central limit theorem for the Darling-Erdös max functional and its variants. Unlike in standard a.s. central limit theory, our theorems involve nonlogarithmic averages.
Keywords: Normalized; maxima; Extremal; distribution; Almost; sure; limit; theorem; Weighted; averages (search for similar items in EconPapers)
Date: 2006
References: View references in EconPapers View complete reference list from CitEc
Citations:
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0167-7152(05)00297-X
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:stapro:v:76:y:2006:i:3:p:280-290
Ordering information: This journal article can be ordered from
http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01
Access Statistics for this article
Statistics & Probability Letters is currently edited by Somnath Datta and Hira L. Koul
More articles in Statistics & Probability Letters from Elsevier
Bibliographic data for series maintained by Catherine Liu ().